# SDR P5CA03000917

- Difficulty date: August 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 18,718 hours, 2,414 cycles
- Engine: Ge CF680C2*
- Engine time: 18,718 hours, 2,414 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENG START NR 4 ENG AUTO START EICAS MESSAGE STARTER VLV LIGHT FAILED TO EXTINGUISH WITH SWITCH PUSHED IN.  ITEM DEFERRED PER MEL 80-11-01.
